I came to your forum because I am desperate for information. I am a 29 year old male from a non-english speaking country, where getting a hold of a good doctor is very difficult.
About 3 months ago while I was on the beach, I noticed something that looked like small scratches on the head of my penis (maybe send got into my swimtrunks). Next morning I noticed a white, non-smelling , very sticky discharge from my penis when passing stool. Scratches went away day after and never came back. Ever since, my penis looks absolutely ok from the outside.
Since then I experienced a bit increased fevers (37.2 C), testicular and surrounding areas pain, uncomfortable urination (itchy, burning....but never too painful)....also some back pain.
Went to urologist, and from urea swipes they found Ureaplasma Urealyticum. LPS + Chlamydia ELISA tests came back negative from the same swipe.
I was prescribed Doxybene 200mg once daily, 50 days. My symptoms started to get better on day 36 or so.
I also wanted a blood tests for Chlamydia, so my local doctor took my blood. Results: IgA: 0.390 , IgG: 0.320, IgM: 0.830 . Doctor said those results mean it's negative..but shouldn't IgM be zero?
Today I am eating my last pill. While most symptoms went somewhat away, I still experience the same white (sometimes clear) discharge from my penis when passing morning stool. This discharge is very sticky and does not smell at all. I also noticed, the amount of discharge is related to my sex life...after ejaculation , the discharge almost dissapears for the next 24 hours, however if I go a day or two without ejaculation it gets worse and worse and the testicular (and surroundings) pain comes back.
During the course of my illness, I have not had unprotected sex with my partner - not even oral sex, and I've been very carefull about hygiene.
I will go for controll swipes in a week. I am worried that my Ureaplasma didn't get killed and in the 7 days without antibiotics it will have a chance to overgrow again and the 50 days I was eating pills will be wasted :( I am also very worried that I will never get rid of the Ureaplasma, and I am even MORE worried that Ureaplasma is not maybe my problem, because I read everywhere that some doctors consider Ureaplasma to be a normal part of human body.
I've also had knee pain, muscle pain, and I have dermatitis - I've had that for about 4 years now, but the knee pain first occured 20 days ago. I was thinking it may be Fybromialgia, then found out it could be Candida...... Could this be associated with my penile discharge at all?
Can you please tell me what this (prostatic?) discharge mean? What does the fact mean that it's not smelling, and it has a white color?
Thank you so very much for any information you can give me. I wish you all the best.
I'm surprised they tested you for ureaplasma, because here in the states, it is not a routine test. I believe you meant to say that you were put on Doxycycline, which is used to treat ureaplasma. 50 days seems a bit too much, and usually the prescription is for 7-10 days. If your discharge is continuing, I'd suggest going back to your doctor.
I'm no doctor, but my best estimate would be that you have prostatitis. I also suffer from this condition and although I don't have a discharge, it is definitely one of its symptoms. I would go to a urologist if I were you and get tested for prostatitis.
Also, Chlamydia blood tests are not very reliable tests. If you're worried about a current infection, try to get a urine amplification test, which will tell you if you have chlamydia in your urethra. Also, you are incorrect in assuming the IgM has to be 0. There is a limit, above which would be considered a positive and below which would be considered a negative result.
Instead of going to the patient-to-patient forum on teh bottom half of the page, go to the doctor-to-patient forum on the top half of the page and then click on the "sexually transmitted diseases" link
Since you had the discharge from your penis, I wonder why doctors would test first if you have chlamydia!!!!.
Second since Chlamydia test was negative and you are having white discharge, this means that you have certainly Gonorreha. Gonorreha is treated with an antibiotic that you usually take for a period of 7 to 10 days. These kinds of antibiotics are also effective against Chlamydia.
I find it insane to give you an antibiotic for 50 days which will exaust your body and in turn may harm the immune system. You should have also asked for a Syphilis test since patient are always asked to make it when they have such symptoms. I am not saying that you might have it but just for precautions.
Most importantly, since 95% of the cases are healed from Gonorreha after 7 or 10 days from taking antibiotics, and since you took a medicine for 50 days and you still have a discharge I would STRONGLY advice you to check yourself against Gonorreha and syphilis. These tests are inexpensive.
Take care and I hope that you already got rid of all of that.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.